# SDR FDEA201103080916

- Difficulty date: March 8, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N527FE
- Make and model: Doug MD-11F
- Aircraft serial: 48601
- Aircraft time: 47,698 hours, 8,170 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: ACA7017501
- Condition: Cracked
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR LEFT HAND TRUNNION FITTING  FOUND CRACKED. APPROXIMATELY 1.25   INCHES LENGTH. NOSE LANDING GEAR LEFT HAND TRUNNION FITTING  REPAIRED AS PER SRM 53-10-14 FIGURE   202 REVISION 45. CATEGORY B REPAIR - REPETITIVE INSPECTION REQUIRED - INITIAL   INSPECTION AT 1500 FLIGHT CYCLES AND REPETITIVE INSPECTION AT EVERY 1500 FLIGHT   CYCLES TO BE CARRIED OUT AS PER SRM 53-10-14 REPAIR 2 TABLE 201 REVISION 45. METHOD   OF INSPECTION HFEC OR LIQUID PENETRANT.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REVISION 112.
